It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-25-2008, 12:32 PM   #1
Newbie
(female)
 
Join Date: Oct 2004
Posts: 8
psalms91:2 HB User
enteric coated vitamins

Hello, I have gastrisis and everything I put in my stomach I get lightheaded and it affects my thinking sometimes and stomach pain, it happens with most medicine and vitamin supplements.. I need calcium because I have osteporsis pretty bad, and I just need to take a good multivitamin... Could anyone tell me of a vitamin supplements that are enteric coated, I found one called Slow mag and it is good, but not enough calcuim.. Thank You

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
what vitamins, foods or other benefit the body while on pain medication? SarahsDaddy Pain Management 2 04-28-2010 06:07 AM
White coated tongue and it STINKS! Louise2 Dental Health 60 12-12-2009 09:22 PM
White coated tongue kimbones81 Sjögren's Syndrome 6 04-19-2008 03:30 PM
Yellowish/orange coated tongue. Is this a symptom? wonderingtoo Acid Reflux / GERD 7 10-03-2007 03:22 PM
Coated tongue - tried everything cobalt222 Digestive Disorders 6 11-20-2006 10:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:25 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!